# SDR AALA201805289003

- Difficulty date: April 27, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361068400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 222CF BETWEEN FR 12 TO FR 16, RBL Y-1292 TO RBL Y-254 AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 222CF PER SRM 51-72-11.
